Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Spotting stopped after taking duphoston tablet and ovunal injection. Is it safe to continue this medicine?

I was having spotting problem in 1st month of pregnancy but now it is fine after taking duphoston tablet and ovunal injection for 10 days but doctor has adviced me to continue ovunal hp injection twice in week for about one month and duphoston tablet for month three times a day. need ur advice that whether it is required to continue the above medicines?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
looking at your history i can make out you are suffering from threatened abortion and the medicines prescribed to you are optimum and will help in sustaining pregnancy.
in th meanwhile take full bed rest, avoid straining at stools and avoid intercourse at all times.
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor